Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 60, Number 1

All articles in this issue are freely accessible.

A note on the persistence of leading $N$-waves of tsunami
M. Kovalyov.
Quart. Appl. Math. 60 (2002), 1-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878256
Theory of exact solutions for the evolution of a fluid annulus in a rotating Hele-Shaw cell
Darren Crowdy.
Quart. Appl. Math. 60 (2002), 11-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878257
A geometric evolution problem
Andréas Bergwall.
Quart. Appl. Math. 60 (2002), 37-73
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878258
Convex polyhedra quantum billiards in $\Bbb R^{n}$
Richard L. Liboff.
Quart. Appl. Math. 60 (2002), 75-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878259
“Forbidden” planes for Rayleigh waves
Sergey V. Kuznetsov.
Quart. Appl. Math. 60 (2002), 87-97
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878260
On derivative of energy functional for elastic bodies with cracks and unilateral conditions
A. M. Khludnev, K. Ohtsuka and J. Sokołowski.
Quart. Appl. Math. 60 (2002), 99-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878261
Stabilization of the Korteweg-de Vries equation with localized damping
G. Perla Menzala, C. F. Vasconcellos and E. Zuazua.
Quart. Appl. Math. 60 (2002), 111-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878262
A mathematical analysis of electrical discharges
Francois Severin and Anne Nouri.
Quart. Appl. Math. 60 (2002), 131-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878263
Maximum recoverable work, minimum free energy and state space in linear viscoelasticity
Giorgio Gentili.
Quart. Appl. Math. 60 (2002), 153-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878264
Existence and uniqueness of solutions of Smoluchowski’s coagulation equation with source terms
M. Shirvani and H. J. Van Roessel.
Quart. Appl. Math. 60 (2002), 183-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878265
Uniqueness and construction of solution for the nonlinear elastodiffusion problem
Xanthippi Markenscoff.
Quart. Appl. Math. 60 (2002), 195-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878266
Correction: “Delta-shocks as limits of vanishing viscosity for multidimensional zero-pressure gas dynamics” [Quart. Appl. Math. 59 (2001), no. 2, 315–342; MR1827367 (2002b:76088)] by J. Li and H. Yang
J. Li and H. Yang.
Quart. Appl. Math. 60 (2002), 200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1878267
American Mathematical Society